# SDR ASOA96037

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120009
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed System
- Condition: Smoking
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF GPT-ATL, CREW SELECTED BLEED TO AUTO AND SHUT DOWN THE APU, THEN NOTICED A BUNRING SMELL IN THE COCKPIT.  THE CREW SHUT OFF PACKS, BLEEDS, RECIRCULATION AND GASPER FANS.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO GPT WHERE LANDING WAS MADE SAFELY WITHOUT FURTHER INCIDENT.  PERFORMED OPERATIONAL CHECK OF THE APU BLEED AND LEFT AND RIGHT PACKS WITH NO SMOKE NOTED.  PROBLEM COULD NOT BE DUPLICATED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.  (M)
